# SDR SWAA2016051651800

- Difficulty date: April 27, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 70,727 hours, 58,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIXED TE NO STEP PANEL SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM.
